# SDR CA190403003

- Difficulty date: March 21, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Pilats PC1247E
- Aircraft time: 6,432 hours
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Module
- Part number: UNKNOWN
- Condition: Corrupted
- Location: Nr 1 Mau
- Part time: 712 hours
- Component: Agm1, Honeywell
- Component part number: 70364101904
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PERFORMED SCHEDULED APEX DATABASE CHARTS AND NAVIGATION WI-FI DOWNLOAD TO THE AIRCRAFT IAW PILATUS AMM, AFTER DOWNLOAD, POWERED UP THE AIRCRAFT TO VERIFY THE APEX DATABASES WERE CORRECT AND OPERATIONAL, WITH STBY POWER, LOWER MFD (DU4) DISPLAY BEGAN TO SWITCH ON/OFF INTERMITTENTLY, THEN WITH BATTERY 1 & 2 0N`, THE PILOT`S PFD (DU1) DISPLAY ILLUMINATED THAN SWITCH OFT FOLLOWED BY CAS MASSAGES: AMBER `CHECK DU1` AND CYAN `AGM1 FAIL ,  MAINTENANCE ACTION, PERFORMED CMC DIAGNOSTICS IAW PILATUS AMM. REPORT: AGM. FAIL: LRU ASCB COMMUNICATION. CONTACTED TECH SUPPORT AND EMAILED FHDB, CONFIRMED DEFECTIVE AGM CARD.  SUSPECT THE DATABASE DOWNLOAD CORRUPTED THE .AGM MEMORY,  PRIOR TO REPLACING THE AGM 1 CARD, A DOWNLOAD OF THE AIRCRAFT OPERATION SOFTWARE 10,9 (BUILD 11) WAS INITIATED, THE ORIGINAL AGM1 ACCEPTED THE SOFTWARE, FURTHER TEST WERE COMPLETED, FOLLOWED BY A MAINTENANCE RELEASE AND RETURN TO SERVICE OF THE AIRCRAFT .
